# SDR 99ZZZX4587

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032305127206
- Condition: Cracked
- Location: Fuselage
- Part time: 3,381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION.  FRAME AND ANGLE CRACKED BEYOND LIMITS.
